MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 235MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 235MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.145S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: event occurred on an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision surgery due to broken implant trochanteric fixation nail advanced (tfna) at blade nail junction and non-union.The implantation surgery wa performed on (b)(6) 2020.There was patient consequence reported.There was no surgical delay.Concomitant device reported: unknown helical blade: tfna(part# unknown; lot#: unknown; quantity: 1).Unknown locking screw (part#: unknown; lot# unknown: quantity: unknown).This report is for one (1) 11mm/130 deg ti cann tfna 235mm/left - sterile.This is report 1 of 1 for (b)(4).

Brand Name
11MM/130 DEG TI CANN TFNA 235MM/LEFT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11165495
Report Number2939274-2021-00286
Device Sequence Number13677247
Product Code HSB
UDI-Device Identifier10886982096579
UDI-Public10886982096579
Combination Product (Y/N)N
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.145S
Device Catalogue Number04.037.145S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR